MAUDE Adverse Event Report: OSCOR INC. DESTINO TWIST STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER

OSCOR INC. DESTINO TWIST STEERABLE GUIDING SHEATH; INTRODUCER, CATHETER
Model Number DST0705509
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/17/2020
Type of Reportable Event Malfunction
Event or Problem Description
Per surgeon, this is a conformable "steerable" guiding sheath, however, the malfunction occurred when he attempted to steer it and it would not.Another device was opened and used successfully.The surgeon requests oscor request and obtain the device for analysis.

Brand Name
DESTINO TWIST STEERABLE GUIDING SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd
palm harbor FL 34683
MDR Report Key9693347
Report Number9693347
Device Sequence Number2283785
Product Code DYB
UDI-Device Identifier00885672004156
UDI-Public(01)00885672004156(17)220201(10)C8-16485
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/24/2020
Report Date (Section F) 01/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDST0705509
Device Catalogue NumberDST0705509
Device Lot NumberC8-16485
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/11/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight76
Date Report Sent to FDA01/24/2020